# SDR C77A20160318012

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 18,841 hours, 14,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 1700338700103386
- Condition: Corroded
- Location: Fuselage
- Part time: 18,841 hours, 14,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, DURING THE DAMAGE EVALUATION FOR THE ACCOMPLISHMENT OF EA E170-53-070.3 UNDER DISPOSITION ETD2015-170-119167 FOR THE PERMANENT REPAIR, INSPECTION DISCOVERED ADDITIONAL DAMAGE.  MULTIPLE DENTS WERE FOUND ON THE LT FWD FUSELAGE SKIN PANEL, PN 170-03387-001, NEAR FRAME 11 BELOW STRINGER 18L, AFT OF & IN CLOSE PROXIMITY TO AN INCOMING REPAIR DOUBLER THAT COVERS FWD SKIN PANELS PN 170-03387-001 & 170-03386-001.  THE INCOMING REPAIR DOUBLER WAS REMOVED PER SRM PART II 51-41-02.  AFTER INSPECTION OF THE ORIGINAL SKIN UNDERNEATH THE INCOMING REMOVED REPAIR DOUBLER, MORE ADDITIONAL DAMAGE WAS FOUND.  OIL CANNING WAS FOUND BETWEEN FRAME 9 & 10, STRINGER 17L & 18L.  MULTIPLE FASTENER HOLE LOCATIONS, 19EA, COMMON TO THE INCOMING REPAIR DOUBLER WERE FOUND TO BE DRILLED INTO THE CHEM-MILLED POCKET RADIUS OF THE ORIGINAL PRODUCTION SKIN.  REFERENCE FIGURES 1 - 6 IDENTIFYING DAMAGE DETAILS.  REQUESTED & RECEIVED ETD2016-170-025182 FOR THE ACCOMPLISHMENT OF THE PERMANENT REPAIR BY DOUBLERS INSTALLATION.   ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E170-53MR-031.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS, FOR DENTS BETWEEN FR10 - 13,STRINGER 18L-19L.  TASK 53-10-016-0001 INTERNAL GVI THRESHOLD OF 24,731 FC OR 32,892 FH, INTERVAL OF 24,731 FC OR 32,892 FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 1.  FOR REPAIR DOUBLERS, EXTERNAL DET THRESHOLD TOGETHER WITH THE NEXT SSI SCHEDULED INSPECTION, INTERVAL OF 37,000 FC.  THERE IS NO SPECIFIC TASK IN MPG & MRBR REVISION 11 THAT COVERS THIS REQUIREMENT.  THE EXTERNAL SDE SHALL BE ACCOMPLISHED BY MEANS OF A LFEC IN ORDER TO DETECT A CRACK ON THE SKIN UNDER THE DOUBLER.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E170-53MR-031 UNDER WO 2042803.
